# SDR SWAA2022020860327

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13 WL156. ; / [01] EVALUATED CRACKED TRACK AFT CARGO BAY BS 727E RBL 13 WL 156 MEASURED ON CRACK 0.200' ORIGINAL THICKNESS IS 0.080' FOUND TO BE OUT OF LIMITS; REWORKED AREA PER SRM53-00-53-1A-2; ALLOWABLE DAMAGE STEP. 4.B (1)A.-; [02] VERIFIED CORRECTIVE ACTION 1; CRACK IS OUT OF LIMITS.; [03] REMOVED CARGO TRACK TIE DOWN ACB AT BS727 TO BS887 RBL 13 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW CARGO TRACK AT ACB FROM BS 727 TO BS 747+10 AND BS 747+10 TO BS 887 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; OK TO INSTALL; [05] FABRICATED -2 TRACK SPLICE FROM MAT BAC1509-100688 7050-T76511 LOT# 1459954-1 LOACTED AND DRILLED SPLICE TRACK AT ACB BS747+10 IAW SRM 53-00-53-2R-3 REPAIR 3 OK TREAT AND PRIMER; [06] VERIFIED APPLICABILITY SRM 53-00-53-2R-3 REPAIR 3 FOR GARGO TRACK REPAIR BTW FRAMES; [07] VERIFIED CORRECTIVE ACTIONS 4;5 AND 6.; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TRACK SPLICE BS 747+10 RBL 13 WL 156 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 OK TO INSTALL; [09] VERIFIED CORRECTIVE ACTION ITEM 8. OK TO INSTALL NEW ACB FLOOR TRACK SPLICE GIVEN.; [10] INSTALLED ACB FLOOR TRACK BS 727 TO BS 887 RBL-13 AND SPLICER ANGLE AT BS 747+10 RBL 13 IAW SRM 53-00-53-2R-3 REPAIR-3; DWG#146A7500 & DWG#147A7500; [11] VERIFIED CORRECTIVE ACTION ITEM 10.; [12] SIGNED PART INSTALATION; [13] VERIFIED CORRECTIVE ACTION ITEM 12. FAULT TTG8Q00A6NA9 IS COMPLETE.
